Alert archive / Arkansas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 84, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 5, 2023, 6:44 AM CDT for LeFlore County, Sequoyah County, Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2023, 6:44 AM CDT (11:44 UTC)
- Expired
- Apr 5, 2023, 7:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 28 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 7:05 AM CDT | HAIL 1 | Alma, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 4:54 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1291 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1115 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 476 m²/s²
- 0-3 km storm-relative helicity
- 702 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 6.2
The text
As transmitted.
966
WUUS54 KTSA 051144
SVRTSA
ARC033-047-131-OKC079-135-051230-
/O.NEW.KTSA.SV.W.0084.230405T1144Z-230405T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
644 AM CDT Wed Apr 5 2023
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northwestern Franklin County in west central Arkansas...
Crawford County in northwestern Arkansas...
Northern Sebastian County in west central Arkansas...
Southeastern Sequoyah County in east central Oklahoma...
Northeastern Le Flore County in southeastern Oklahoma...
* Until 730 AM CDT.
* At 643 AM CDT, severe thunderstorms were located along a line
extending from 3 miles northwest of Roland to 3 miles northeast of
Spiro, moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Fort Smith... Van Buren...
Cedarville... Mountainburg...
Alma... Barling...
Pocola... Muldrow...
Roland... Lavaca...
Spiro... Arkoma...
Mulberry... Dyer...
Bonanza... Moffett...
Rudy... Fort Smith Regional Airport...
Lake Fort Smith... Figure Five...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 28.
Interstate 40 in Oklahoma between mile markers 319 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas...and southeastern and east central Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3574 9394 3534 9395 3520 9462 3554 9459
TIME...MOT...LOC 1143Z 251DEG 53KT 3547 9454 3526 9456
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$4 follow-up statements
323
WWUS54 KTSA 051202
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
702 AM CDT Wed Apr 5 2023
OKC079-135-051211-
/O.CAN.KTSA.SV.W.0084.000000T0000Z-230405T1230Z/
Sequoyah OK-Le Flore OK-
702 AM CDT Wed Apr 5 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH AND
NORTHEASTERN LE FLORE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area, therefore, the warning has been cancelled.
A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas...and southeastern and east central Oklahoma.
LAT...LON 3534 9395 3524 9444 3544 9444 3561 9436
3574 9394
TIME...MOT...LOC 1201Z 250DEG 56KT 3557 9421 3534 9428
$$
ARC033-047-131-051230-
/O.CON.KTSA.SV.W.0084.000000T0000Z-230405T1230Z/
Franklin AR-Crawford AR-Sebastian AR-
702 AM CDT Wed Apr 5 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR NORTHWESTERN FRANKLIN...CENTRAL CRAWFORD AND NORTHERN SEBASTIAN
COUNTIES...
At 701 AM CDT, severe thunderstorms were located along a line
extending from 4 miles northeast of Rudy to near Barling, moving east
at 65 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Fort Smith... Van Buren...
Cedarville... Mountainburg...
Alma... Barling...
Lavaca... Arkoma...
Mulberry... Dyer...
Bonanza... Rudy...
Fort Smith Regional Airport... Lake Fort Smith...
Figure Five... Fern...
Kibler... Central City...
Concord... Shibley...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 28.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas...and southeastern and east central Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3534 9395 3524 9444 3544 9444 3561 9436
3574 9394
TIME...MOT...LOC 1201Z 250DEG 56KT 3557 9421 3534 9428
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$872
WWUS54 KTSA 051207
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
707 AM CDT Wed Apr 5 2023
ARC033-047-131-051230-
/O.CON.KTSA.SV.W.0084.000000T0000Z-230405T1230Z/
Franklin AR-Crawford AR-Sebastian AR-
707 AM CDT Wed Apr 5 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR NORTHWESTERN FRANKLIN...CENTRAL CRAWFORD AND NORTHEASTERN
SEBASTIAN COUNTIES...
At 707 AM CDT, severe thunderstorms were located along a line
extending from 2 miles southeast of Mountainburg to 4 miles north of
Lavaca, moving east at 65 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Fort Smith... Van Buren...
Cedarville... Mountainburg...
Alma... Barling...
Lavaca... Mulberry...
Dyer... Rudy...
Lake Fort Smith... Figure Five...
Fern... Kibler...
Central City... Concord...
Shibley... Piney...
Toney... Locke...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 4 and 28.
Interstate 540 between mile markers 1 and 4.
Interstate 49 between mile markers 22 and 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3527 9431 3545 9436 3561 9436 3574 9394
3534 9395
TIME...MOT...LOC 1207Z 249DEG 57KT 3560 9415 3539 9416
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$350
WWUS54 KTSA 051211
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
711 AM CDT Wed Apr 5 2023
ARC033-047-131-051230-
/O.CON.KTSA.SV.W.0084.000000T0000Z-230405T1230Z/
Franklin AR-Crawford AR-Sebastian AR-
711 AM CDT Wed Apr 5 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR NORTHWESTERN FRANKLIN...CENTRAL CRAWFORD AND NORTHEASTERN
SEBASTIAN COUNTIES...
At 711 AM CDT, a severe thunderstorm was located near Mulberry,
moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters. At 700 AM, quarter sized hail was
reported in Alma.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Fort Smith... Van Buren...
Cedarville... Mountainburg...
Alma... Barling...
Lavaca... Mulberry...
Dyer... Rudy...
Lake Fort Smith... Figure Five...
Fern... Kibler...
Central City... Concord...
Shibley... Piney...
Toney... Locke...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 4 and 28.
Interstate 540 between mile markers 1 and 4.
Interstate 49 between mile markers 22 and 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3527 9431 3545 9436 3561 9436 3574 9394
3534 9395
TIME...MOT...LOC 1211Z 254DEG 52KT 3547 9408
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$868
WWUS54 KTSA 051223
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
723 AM CDT Wed Apr 5 2023
ARC033-047-131-051232-
/O.EXP.KTSA.SV.W.0084.000000T0000Z-230405T1230Z/
Franklin AR-Crawford AR-Sebastian AR-
723 AM CDT Wed Apr 5 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FRANKLIN...
CENTRAL CRAWFORD AND NORTHEASTERN SEBASTIAN COUNTIES WILL EXPIRE AT
730 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.
Remember, a Severe Thunderstorm Warning still remains in effect for
Franklin County until 745 AM.
LAT...LON 3527 9431 3545 9436 3561 9436 3574 9394
3534 9395
TIME...MOT...LOC 1222Z 248DEG 52KT 3555 9391
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 2:57 AM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Apr 5, 2:57 AM CDT, 3 hours 47 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 257 AM CDT Wed Apr 5 2023 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Today) Issued at 257 AM CDT Wed Apr 5 2023 Strong cold front has moved into northeast Oklahoma early this morning, currently located north of a Tulsa, Miami line. At this time, storms remain elevated behind the front, limiting the tornado potential. There remains a low chance that additional storms could develop further south and reside in move favorable environment given the strong instability/shear profiles. Regardless, some severe threat will continue as storms move through the remainder of northeast Oklahoma into northwest Arkansas with damaging wind/large hail possible. Storms should shift east of the CWA by mid morning with the severe threat ending. Otherwise, gusty northwest winds at 25 to 30 mph will continue this morning behind the cold front with highs only climbing to around 60 across northeast Oklahoma. The gusty winds should slowly subside this afternoon, however with a drier air-mass in place, a limited fire weather threat is expected as RH values fall into the 20 to 25 percent range north of I-44. && .LONG TERM... (Tonight through Tuesday) Issued at 257 AM CDT Wed Apr 5 2023 Surface high pressure will build into the region tonight and with light winds/clear skies, good radiation cooling is expected. Low temperatures are forecast to fall to near or just below freezing in a few locations across far northeast Oklahoma, near the OK/KS state line. Given the freeze will not be widespread, no headlines are anticipated at this time. The cool weather will continue through the remainder of the work week with mild/pleasant conditions for the Easter weekend as a slow warming trend develops. Precipitation chances will remain minimal, except for maybe a few showers over far southeast Oklahoma during the day Friday. Models in better agreement for the early part of next week as surface ridge aloft develops over the southern Plains. Unseasonably warm/breezy conditions expected with highs back into the lower to mid 80s Tuesday/Wednesday. Although low level moisture will begin to slowly increase during this time, at least a limited fire weather threat will be possible, especially in areas with ongoing drought conditions. && .AVIATION... (06Z TAFS) Issued at 1221 AM CDT Wed Apr 5 2023 Mostly VFR cigs can be expected across the TAF sites, though a period of MVFR cigs and vsbys in a period of TSRA that will accompany a cold front that will move through tonight. Will use tempo groups given the 1-2 hour duration of TSRA. Behind the front, VFR elements will prevail for the remainder of the valid period. Winds will shift to the W-NW with gusts up to 25 kts expected for a few hours. Winds will relax during the afternoon and become less than 10kts after 00z. && .PRELIMINARY POINT TEMPS/POPS... TUL 60 37 63 39 / 0 0 0 0 FSM 68 43 64 44 / 60 0 0 0 MLC 63 41 63 43 / 0 0 0 0 BVO 59 32 63 33 / 0 0 0 0 FYV 64 37 62 39 / 40 0 0 0 BYV 67 39 58 38 / 60 0 0 0 MKO 60 39 63 41 / 0 0 0 0 MIO 57 36 60 36 / 0 0 0 0 F10 60 39 63 40 / 0 0 0 0 HHW 66 45 62 47 / 20 0 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...12 LONG TERM....12 AVIATION...23
Hazardous weather outlook, Apr 5, 4:03 AM CDT, 2 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
403 AM CDT Wed Apr 5 2023
ARZ001-002-010-011-019-020-029-OKZ049-053>076-051030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
403 AM CDT Wed Apr 5 2023
...SEVERE WEATHER REMAINS LIKELY THIS MORNING SOUTH OF I-44...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Along and south of I-44.
HEAVY RAIN.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...Ongoing .
DISCUSSION...
Scattered strong to severe thunderstorms will continue to move
across portions of northeast Oklahoma into northwest Arkansas this
morning. Large hail and damaging winds will be likely with the
stronger storms, along the cold front, south of I-44. Any isolated
thunderstorms that develop ahead of the front would have an
enhanced tornado threat. The storms are expected to shift east of
northwest Arkansas by mid morning with the severe threat ending.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY through SUNDAY...No Hazards.
MONDAY...Very High Fire Weather Potential.
TUESDAY...High Wind Potential.
EXTENDED DISCUSSION...
Warm and breezy conditions will develop into the early part of
next week with fire weather once again becoming a concern.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Apr 5, 5:14 AM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
514 AM CDT Wed Apr 5 2023
ARZ001-002-010-011-051100-
Carroll AR-Madison AR-Benton AR-Washington AR-
514 AM CDT Wed Apr 5 2023
...Strong thunderstorms will impact portions of northeastern Benton,
northwestern Madison, Carroll and northeastern Washington Counties
through 600 AM CDT...
At 514 AM CDT, Doppler radar indicated strong thunderstorms 5 miles
east of Springdale and 4 miles southwest of Hindsville. Movement was
northeast at 60 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Springdale... Berryville...
Eureka Springs... Green Forest...
Garfield... Beaver...
Hindsville... Forum...
Hobbs State Park... Clifty...
Withrow Springs State Park... War Eagle...
Urbanette... Grandview...
Goshen... Blue Eye...
Beaver Lake... Larue...
Pleasant Ridge... Denver...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas.
&&
LAT...LON 3603 9396 3620 9415 3650 9389 3650 9330
3636 9330
TIME...MOT...LOC 1014Z 221DEG 54KT 3616 9405 3612 9393
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPHSpecial weather statement, Apr 5, 5:19 AM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
519 AM CDT Wed Apr 5 2023
ARZ001-010-OKZ063-068-069-051100-
Benton AR-Washington AR-Adair OK-Cherokee OK-Delaware OK-
519 AM CDT Wed Apr 5 2023
...A strong thunderstorm will impact portions of southwestern Benton,
southwestern Washington, southeastern Delaware, Adair and
southeastern Cherokee Counties through 600 AM CDT...
At 519 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
west of Cherokee Landing State Park, moving northeast at 60 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Tahlequah... Siloam Springs...
Stilwell... Gentry...
Lincoln... Decatur...
Westville... West Siloam Springs...
Watts... Adair State Park...
Christie... Cincinnati...
Maryetta... Cookson...
Cherokee Landing State Park... Baron...
Eldon... Proctor...
Ballard... Wedington...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas...and northeastern Oklahoma.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern and east central Oklahoma.
&&
LAT...LON 3581 9433 3564 9501 3564 9504 3578 9510
3639 9447
TIME...MOT...LOC 1019Z 229DEG 50KT 3576 9500
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 5, 5:39 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
539 AM CDT Wed Apr 5 2023
OKZ073>075-051115-
Haskell OK-Pittsburg OK-Latimer OK-
539 AM CDT Wed Apr 5 2023
...A strong thunderstorm will impact portions of southwestern
Haskell, northwestern Latimer and east central Pittsburg Counties
through 615 AM CDT...
At 539 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Robbers Cave State Park, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Quinton... Kinta...
Robbers Cave State Park... Lewisville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until noon CDT for southeastern
Oklahoma.
&&
LAT...LON 3490 9544 3502 9554 3526 9521 3512 9509
TIME...MOT...LOC 1039Z 234DEG 34KT 3502 9540
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 5, 6:22 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
622 AM CDT Wed Apr 5 2023
OKZ049-075-076-051200-
Latimer OK-Pushmataha OK-Le Flore OK-
622 AM CDT Wed Apr 5 2023
...Strong thunderstorms will impact portions of northern Pushmataha,
southeastern Latimer and central Le Flore Counties through 700 AM
CDT...
At 622 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Talimena State Park to near Snow. Movement
was east at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Poteau... Clayton...
Talihina... Wister...
Howe... Fanshawe...
Cameron... Albion...
Clayton Lake State Park... Talimena State Park...
Snow... Bengal...
Tuskahoma... Lake Wister State Park...
Nashoba... Kiamichi...
Whitesboro... Summerfield...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until noon CDT for west central
Arkansas...and southeastern Oklahoma.
&&
LAT...LON 3435 9562 3491 9509 3518 9444 3514 9444
3451 9501 3450 9505 3447 9504 3434 9516
TIME...MOT...LOC 1122Z 267DEG 12KT 3481 9496 3440 9543
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 5, 6:30 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
630 AM CDT Wed Apr 5 2023
ARZ001-002-010-011-051200-
Carroll AR-Madison AR-Benton AR-Washington AR-
630 AM CDT Wed Apr 5 2023
...A strong thunderstorm will impact portions of east central Benton,
northwestern Madison, western Carroll and northeastern Washington
Counties through 700 AM CDT...
At 630 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
southeast of Springdale, moving northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Fayetteville... Springdale...
Eureka Springs... Hindsville...
Withrow Springs State Park... War Eagle...
Forum... Hobbs State Park...
Clifty... Johnson...
Goshen... Rockhouse...
Mayfield... Best...
Lookout... Sonora...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas.
&&
LAT...LON 3602 9417 3620 9417 3649 9366 3618 9359
TIME...MOT...LOC 1130Z 236DEG 53KT 3613 9410
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 5, 6:38 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
638 AM CDT Wed Apr 5 2023
ARZ029-OKZ072-076-051215-
Sebastian AR-Sequoyah OK-Le Flore OK-
638 AM CDT Wed Apr 5 2023
...A strong thunderstorm will impact portions of northwestern
Sebastian, southeastern Sequoyah and northeastern Le Flore Counties
through 715 AM CDT...
At 638 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Spiro, moving east at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Fort Smith... Van Buren...
Pocola... Spiro...
Arkoma... Hackett...
Bonanza... Bokoshe...
Moffett... Excelsior...
Fort Smith Regional Airport... Jenny Lind...
Cowlington... Scullyville...
Braden... Mill Creek...
Rye Hill... Jenson...
Cottonwood...
This includes Interstate 540 between mile markers 5 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas...and southeastern and east central Oklahoma.
&&
LAT...LON 3518 9480 3533 9480 3542 9443 3540 9443
3543 9442 3544 9437 3543 9436 3519 9428
TIME...MOT...LOC 1138Z 259DEG 39KT 3525 9470
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 1:38 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 37 min |
| Apr 5, 1:51 AM CDT | Special Weather Statement | TSA | Osage, Washington | 24 min |
| Apr 5, 2:16 AM CDT | Special Weather Statement | TSA | Nowata | 29 min |
| Apr 5, 3:02 AM CDT | Special Weather Statement | TSA | Rogers | 28 min |
| Apr 5, 3:09 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 38 min |
| Apr 5, 3:17 AM CDT | Special Weather Statement | TSA | Ottawa | 28 min |
| Apr 5, 3:32 AM CDT | Special Weather Statement | TSA | Rogers | 28 min |
| Apr 5, 3:37 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 23 min |
| Apr 5, 3:41 AM CDT | Special Weather Statement | TSA | Mayes | 34 min |
| Apr 5, 3:45 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 45 min |
| Apr 5, 3:59 AM CDT | Special Weather Statement | TSA | Rogers, Wagoner | 31 min |
| Apr 5, 4:02 AM CDT | Special Weather Statement | TSA | Delaware | 28 min |
| Apr 5, 4:14 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 11 min |
| Apr 5, 4:16 AM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 24 min |
| Apr 5, 4:28 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Apr 5, 4:48 AM CDT | Special Weather Statement | TSA | Delaware | 27 min |
| Apr 5, 4:56 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 49 min |
| Apr 5, 5:19 AM CDT | Special Weather Statement | TSA | Adair | 41 min |
| Apr 5, 5:39 AM CDT | Special Weather Statement | TSA | Latimer | 36 min |
| Apr 5, 5:39 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 51 min |
| Apr 5, 5:42 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 48 min |
| Apr 5, 6:17 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 43 min |
| Apr 5, 6:22 AM CDT | Special Weather Statement | TSA | LeFlore, Pushmataha | 38 min |
| Apr 5, 7:00 AM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Apr 5, 7:31 AM CDT | Special Weather Statement | TSA | LeFlore | 29 min |
| Apr 5, 7:53 AM CDT | Special Weather Statement | TSA | Choctaw | 22 min |
| Apr 5, 8:00 AM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Apr 5, 8:33 AM CDT | Special Weather Statement | TSA | LeFlore | 12 min |
| Apr 5, 2:37 PM CDT | Freeze Warning | TSA | Nowata, Washington | 18 hr |
| Apr 5, 4:21 AM CDT | Special Weather Statement | TSA | Washington | 24 min |
| Apr 5, 4:44 AM CDT | Special Weather Statement | TSA | Sebastian | 31 min |
| Apr 5, 4:45 AM CDT | Special Weather Statement | TSA | Washington | 30 min |
| Apr 5, 5:11 AM CDT | Special Weather Statement | TSA | Franklin | 34 min |
| Apr 5, 5:14 AM CDT | Special Weather Statement | TSA | Carroll | 46 min |
| Apr 5, 5:25 AM CDT | Tornado Warning | TSA | Carroll, Madison | 50 min |
| Apr 5, 5:28 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 29 min |
| Apr 5, 5:44 AM CDT | Tornado Warning | TSA | Madison | 16 min |
| Apr 5, 6:05 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 40 min |
| Apr 5, 6:30 AM CDT | Special Weather Statement | TSA | Madison | 30 min |
| Apr 5, 6:38 AM CDT | Special Weather Statement | TSA | Sebastian | 37 min |
| Apr 5, 6:45 AM CDT | Special Weather Statement | TSA | Carroll | 30 min |
| Apr 5, 6:48 AM CDT | Special Weather Statement | TSA | Madison | 42 min |
| Apr 5, 7:17 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 28 min |
| Apr 5, 7:24 AM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 32 min |
| Apr 5, 7:44 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 31 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2023Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.